MAUDE Adverse Event Report: COM-DA HEALTHCARE CO. LTD DRIVE DEVILBISS HEALTHCARE WALKER PLATFORM ATTACHMENT; WALKER, MECHANICAL

COM-DA HEALTHCARE CO. LTD DRIVE DEVILBISS HEALTHCARE WALKER PLATFORM ATTACHMENT; WALKER, MECHANICAL
Model Number 10105-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a walker by a letter from an attorney, alleging the end user was using the device when the crutch attachment came off causing the end user to fall and reinjure themselves.Due to the fall, the end user required to have a revision hip surgery.Drive devilbiss healthcare is currently investigating the incident, including attempting to inspect the device.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE WALKER PLATFORM ATTACHMENT
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COM-DA HEALTHCARE CO. LTD
unit 3 no.94 dongcheng rd
dong sheng town
zhong shan city, guang dong province
CH 
MDR Report Key23647631
Report Number2438477-2025-00065
Device Sequence Number4903448
Product Code ITJ
UDI-Device Identifier00822383109091
UDI-Public(01)00822383109091
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
Report Date (Section F) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10105-1
Device Catalogue Number10105-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/29/2025
Event Location Home
Date Report to Manufacturer11/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA11/25/2025